# SDR CA960222002

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1OA
- Condition: Failed Test
- Location: #2 Prop
- Part time: 8,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 PROP #2 BLADE FAILED WAVE SHEAR TEST AS PER SB 14SF-61-A95. BLADE REPLACED.
